# SDR CALA2015011692992

- Difficulty date: January 14, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 64,739 hours, 7,372 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT TRACK LIGHTING ROWS 45 - 53H ILLUMINATES OCCASIONALLY.  REPLACED POWER SUPPLY M6010 DOOR 4R.  OPERATIONS CHECKED NORMAL IAW MM 33-51-04.
